×

zbMATH — the first resource for mathematics

On uniformly convex functions. (English) Zbl 0519.49010

MSC:
49J45 Methods involving semicontinuity and convergence; relaxation
26A51 Convexity of real functions in one variable, generalizations
26B25 Convexity of real functions of several variables, generalizations
90C55 Methods of successive quadratic programming type
90C25 Convex programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Polyak, B.T., Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Dokl. akad. nauk. SSSR, 166, 287-290, (1966), [Russian]
[2] Rockafellar, R.T., Monotone operators and the proximal point algorithm, SIAM J. control optim., 14, 877-898, (1976) · Zbl 0358.90053
[3] Vladimirov, A.A.; Nesterov, Yu.E.; Chekanov, Yu.N., On uniformly convex functionals, Vestnik moskov. univ. ser. XV vyčisl. mat. kibernet., No. 3, 12-23, (1978), [Russian] · Zbl 0442.47046
[4] Vladimirov, A.A.; Nesterov, Yu.E.; Chekanov, Yu.N., On uniformly quasi-convex functional, Vestnik moskov. univ. ser. XV vyčisl. mat. kibernet., No. 4, 18-27, (1978), [Russian] · Zbl 0453.47047
[5] Vial, J.-Ph., Strong convexity of sets and functions, CORE discussion paper, 8018, (1980)
[6] Zolezzi, T., On equiwellset minimum problems, Appl. math. optim., 4, 209-223, (1978) · Zbl 0381.90105
[7] Ilioi, C., Optimization problems and algorithms for approximate solutions, (1980), Editura Academiei RSR Bucharest, [Rumanian] · Zbl 0486.49019
[8] Ciorǎnescu, I., Duality mappings in the nonlinear functional analysis, (1974), Editura Academiei RSR Bucharest, [Rumanian]
[9] Rockafellar, R.T., Convex analysis, (1969), Princeton Univ. Press Princeton, N. J · Zbl 0202.33804
[10] Barbu, V.; Precupanu, Th., Convexity and optimization in Banach spaces, (1978), Editura Academiei, Bucharest/Sijthoff & Noordhoff Int. Publishers · Zbl 0379.49010
[11] Diestel, J., Geometry of Banach spaces—selected topics, () · Zbl 0307.46009
[12] Rockafellar, R.T., Local boundedness of nonlinear monotone operators, Michigan math. J., 16, 397-407, (1969) · Zbl 0175.45002
[13] Rockafellar, R.T., Integral functionals, normal integrands and measurable selections, () · Zbl 0374.49001
[14] Asplund, E., Positivity of duality mappings, Bull. amer. math. soc., 73, 200-203, (1967) · Zbl 0149.36202
[15] Ekeland, I.; Temam, R., Analyse convexes et problèmes variationels, (1974), Dunod/Gauthier-Villars Paris
[16] Zǎlinescu, C., A generalization of the farkas lemma and applications to convex programming, J. math. anal. appl., 66, 651-678, (1978) · Zbl 0396.90070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.